MathSciNet Relay Station
MathSciNet bibliographic data
MR2142240 11C08 (11J54 41A05)
Wu, Qiang A new exceptional polynomial for the integer transfinite diameter of $[0,1]$. J. Théor. Nombres Bordeaux 15 (2003), no. 3, 847–861.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement